Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

An extension of a boundedness result for singular integral operators

Tom 145 / 2016

Deniz Karlı Colloquium Mathematicum 145 (2016), 15-33 MSC: Primary 60J45; Secondary 42A61, 60G46. DOI: 10.4064/cm6722-1-2016 Opublikowany online: 30 March 2016

Streszczenie

We study some operators originating from classical Littlewood–Paley theory. We consider their modification with respect to our discontinuous setup, where the underlying process is the product of a one-dimensional Brownian motion and a $d$-dimensional symmetric stable process. Two operators in focus are the $G^{*}$ and area functionals. Using the results obtained in our previous paper, we show that these operators are bounded on $L^p$. Moreover, we generalize a classical multiplier theorem by weakening its conditions on the tail of the kernel of singular integrals.

Autorzy

  • Deniz KarlıDepartment of Mathematics
    Işık University
    AMF233, 34980 Şile, Istanbul, Turkey
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek